MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G7 CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G7 CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number 9500-161
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that no readings/ sensor error/ brief sensor issue occurred.Performance data was reviewed.No readings/ sensor error/ brief sensor issue was not found within the investigation window.The allegation was not confirmed.However, signal loss over one hour was found in connection to the reported allegation.The probable cause of the signal loss could not be determined.No injury or medical intervention was reported.

Brand Name
DEXCOM G7 CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
Manufacturer Contact
ashley spoto
6340 sequence dr.
san diego, CA 92121
8582000200
MDR Report Key20868888
Report Number3004753838-2024-320452
Device Sequence Number8800861
Product Code QBJ
UDI-Device Identifier00386270003416
UDI-Public00386270003416
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K213919
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/30/2025
Device Model Number9500-161
Device Catalogue NumberSTP-AT-011
Device Lot Number1824162006
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/07/2024
Initial Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age41 YR
Patient SexFemale
Patient Weight75 KG